| Model Number |
QUANTUM 4FRONT 2 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
Type of Reportable Event
Serious Injury
Event or Problem Description
Provider alleges consumer alleges he was back on the dirt road on the mountain behind his house when he allegedly flipped over his unit and it allegedly landed on top of him.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Additional Manufacturer Narrative
Provider evaluated unit in the field.Nothing was broken.Knocked a shroud off and motor out of gear.But they fixed it and the unit is working properly.
Event or Problem Description
Additional Manufacturer Narrative
Event or Problem Description